| Model Number |
APOLLO RF 90° MULTIPORT |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/22/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to a supplier process issue; however, due to the device not being returned, we are unable to confirm the reported event.
Event or Problem Description
On 02/22/2023, it was reported by a sales representative via sems that a ar-9811 apollorfs tip came loose.This occurred during a case, all pieces were removed.A new device was opened and used to complete the case.Additional information provided on 02/27/2023, it was reported that this event occurred during a shoulder sub acromial decompression on (b)(6) 2023.The tip did not fall off into the patient.The case was completed using another ar-9811.